# SDR DALA2015122807733

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 63,130 hours, 21,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT AFT SIDE OF FUSELAGE ON BOTH WING INOPERATIVE.  REPLACED BATTERY OF M10954 FOR POWER SUPPLY.  OPS CHECKED NORMAL IAW AMM 33-51.
